MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884773006
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 12/07/2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that after using for a few minutes, the tube started to leak.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This report was filed in error as this product 8884773006 is not distributed in the united states; therefore, would not meet the mdr reporting requirements in the united states.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
37 insurgentes blvd
tijuana 22225
MX  22225
MDR Report Key7096302
Report Number1282497-2017-05524
Device Sequence Number1378679
Product Code LZH
UDI-Device Identifier20884521028385
UDI-Public20884521028385
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2022
Device Model Number8884773006
Device Catalogue Number8884773006
Device Lot Number161900181
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer11/29/2017
11/29/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/04/2018
04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1